Toggle Main Menu Toggle Search

Open Access padlockePrints

Propagation of axi-symmetric nonlinear shallow water waves over slowly varying depth

Lookup NU author(s): Professor Robin Johnson, Sean Killen


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Johnson RS, Killen SM

Publication type: Article

Publication status: Published

Journal: Mathematics and Computers in Simulation

Year: 2000

Volume: 55

Issue: 1

Pages: 1-12

ISSN (print): 0378-4754

ISSN (electronic): 1872-7166

Publisher: Elsevier


Notes: Presented at IMACS conference on Nonlinear Evolutions Equations and Wave Phenomena : Computation and Theory